# SDR R61A2021031100234

- Difficulty date: February 17, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 31,366 hours, 19,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17067831002
- Condition: Damaged
- Location: Frm 23 S28l-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT HAS ELONGATED FASTNER HOLE PILOTS INBD PHENOLIC CABLE GUIDE. REPLACED BRACKET AND SHEAR CLIP IAW SRM 51-40-08 AND 51-23-06
